The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 22, Issue 4, 2003
Metadata
 

A Note on the Poincaré Inequality for Convex Domains
Mario Bebendorf
pp. 751–756
Abstract | Full-Text PDF (178 KB) | Metadata

Bounds for the Best Constant in an Improved Hardy-Sobolev Inequality
Nirmalendu Chaudhuri
pp. 757–765
Abstract | Full-Text PDF (206 KB) | Metadata

Absolutely Continuous Functions of Several Variables and Quasiconformal Mappings
Stanislav Hencl
pp. 767–778
Abstract | Full-Text PDF (221 KB) | Metadata

A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces
Ya-ping Fang, Nan-jing Huang and Jong Kyu Kim
pp. 779–788
Abstract | Full-Text PDF (164 KB) | Metadata

Extreme Points and Strongly Extreme Points in Orlicz Spaces Equipped with the Orlicz Norm
Yunan Cui, Henryk Hudzik and Ryszard Pluciennik
pp. 789–817
Abstract | Full-Text PDF (302 KB) | Metadata

Sequences of 0's and 1's. Classes of Concrete `big' Hahn Spaces
Johann Boos and Maria Zeltser
pp. 819–842
Abstract | Full-Text PDF (287 KB) | Metadata

Fixed Point Theorems for Decomposable Multi-Valued Maps and Applications
Radu Precup
pp. 843–861
Abstract | Full-Text PDF (298 KB) | Metadata

Existence and Relaxation for Finite-Dimensional Optimal Control Problems Driven by Maximal Monotone Operators
Nikolaos S. Papageorgiou and Francesca Papalini
pp. 863–898
Abstract | Full-Text PDF (349 KB) | Metadata

On Sobolev Theorem for Riesz-Type Potentials in Lebesgue Spaces with Variable Exponent
Vakhtang Kokilashvili and Stefan Samko
pp. 899–910
Abstract | Full-Text PDF (235 KB) | Metadata

The Dirichlet Energy Integral on Intervals in Variable Exponent Sobolev Spaces
Petteri Harjulehto, Peter Hästö and Mika Koskenoja
pp. 911–923
Abstract | Full-Text PDF (216 KB) | Metadata

Reconstructing an Analytic Function Using Truncated Lagrange Polynomials
Dang Duc Trong and Tran Ngoc Lien
pp. 925–938
Abstract | Full-Text PDF (223 KB) | Metadata

Integral Estimates for the Laplace-Beltrami and Green's Operators Applied to Differential Forms on Manifolds
Shuseng Ding
pp. 939–957
Abstract | Full-Text PDF (244 KB) | Metadata

Non-Oscillatory Solutions of Higher Order Nonlinear Neutral Delay Difference Equation
Yong Zhou
pp. 959–975
Abstract | Full-Text PDF (221 KB) | Metadata

Solvability of Two-Point Boundary Value Problems for Fourth-Order Nonlinear Differential Equations at Resonance
Yuji Liu and Weigao Ge
pp. 977–989
Abstract | Full-Text PDF (179 KB) | Metadata

A Simple Proof of the Mountain Circle Theorem
Susanna Comparato
pp. 991–998
Abstract | Full-Text PDF (181 KB) | Metadata